On the index of Farey sequences

Research output: Contribution to journalArticlepeer-review

Abstract

We prove some asymptotic formulae concerning the distribution of the index of Farey fractions of order Q as Q → ∞.

Original languageEnglish (US)
Pages (from-to)377-391
Number of pages15
JournalQuarterly Journal of Mathematics
Volume53
Issue number4
DOIs
StatePublished - Dec 2002

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'On the index of Farey sequences'. Together they form a unique fingerprint.

Cite this